Advertisement

Journal d’Analyse Mathématique

, Volume 27, Issue 1, pp 1–23 | Cite as

Solutions of certain hyperbolic and elliptic problems in terms of series involving Jacobi polynomials and Bessel functions

  • K. S. Parihar
Article

Keywords

Bessel Function Elliptic Problem Asymptotic Formula Series Solution Jacobi Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. R. Bragg and J. W. Dettman,Expansion of solutions of certain hyperbolic and elliptic problems in terms of Jacobi polynomials, Duke Math. J.36 (1969), 129–144.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    A. Erdelyi et al.,Higher Transcendental Functions, Vol. 2, McGraw-Hill, 1953.Google Scholar
  3. 3.
    J. Hadamard,Lectures on Cauchy's problem of Linear Partial Differential Equations, Dover, 1952.Google Scholar
  4. 4.
    N. N. Lebedev,Special Functions and their Applications, Prentice-Hall, 1965.Google Scholar
  5. 5.
    E. P. Miles and E. Williams,A basic set of polynomial solutions for the Euler-Poisson-Darboux and Beltrami equations, Amer. Math. Monthly63 (1956), 401–404.MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    E. Rainville,Special Functions, New York, 1960.Google Scholar
  7. 7.
    G. Szegö,Orthogonal Polynomials, Amer. Math. Soc. Colloq. Publication, Vol. 23, 1959.Google Scholar
  8. 8.
    G. N. Watson,A treatise on the Theory of Bessel Functions, second edition, Cambridge, 1958.Google Scholar
  9. 9.
    D. V. Widder,Expansion in series of homogeneous polynomial solutions of the two dimensional wave equations, Duke Math. J.26 (1959), 591–598.CrossRefMathSciNetGoogle Scholar
  10. 10.
    E. C. Young,On a generalized Euler-Poisson-Darboux equation, J. Math. Mech.18 (1969), 1167–1175.MATHMathSciNetGoogle Scholar

Copyright information

© The Weizmann Science Press of Israel 1974

Authors and Affiliations

  • K. S. Parihar
    • 1
  1. 1.Department of MathematicsIndian Institute of TechnologyBombayIndia

Personalised recommendations